Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Burning sensation under eye after taking cifran ct. Took allegra 120mg and dark patches developed. Any suggestion?

hello doctor am 32years 15days back i havetaken cifran ct tab after taking that tab immediately igot under the eye first llike after burning how the skin like water than doctor told me its a anti drug reaction he gave me allegra 120mg i used for 10days after that under eye dark patch is developed it is not going please suggest me is there any ointment to apply because for lady face treatment is very essential thanking you
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
hi... yes your doctor is right.. you have developed allergic reaction to cifran...and the dark patch is also because of that. u can use betamethasone ointment three times in day over the dark area...but dont put it inside your eyes. it will take sometime for the dark patches to use it for 2-3 weaks. if it does not go...consult a skin specialist.
take care
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor